I'm on xeljanz and hydroxychlorquine and am wondering if they have something to do with it. The soars on my lips usually appear after a day in the sun.
I started taking more vitamin B, it seems to be helping. Hopefully that'll be the cure.
Change but tell them why and maybe give them a chance. There are better out there and you and your joints deserve someone who is excellent at diagnostics, treatment and is your primary resource or at least has a nurse who can interpret well for them. Don't let them walk on you or ignore what it took for you to be able to pay their fees.
Really sounds viral, especially with response to that combo and intermittent nature of it. Glad your docs are talking to each other- improbably rare and wonderful!
PS usually responds well to daylight and many suggest vit D as a supplement. Talk to your rheumatologist as this seems unusual
We never share your personal information with anyone.